MathSciNet Relay Station
MathSciNet bibliographic data
MR117528 (22 #8307) 46.00
James, Robert C. Separable conjugate spaces. Pacific J. Math. 10 1960 563–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement